A 27-year-old male asked:
My psycaterist put me on lustral 50 from 2 weeks then raise it to 75 for anxiety and depression.can this cause serotonin syndrome?
1 doctor answer • 1 doctor weighed in
Psychiatry 26 years experience
Sertraline: This is not a particularly high dose of lustral. Although Serotonin Syndrome has been reported at even low SSRI doses, this dose does not pose a significant threat. Being on some medication mixtures may ^ risk of serotonin syndrome.
2.1k viewsAnswered >2 years ago
Last updated Oct 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.